Aa
Aa
A
A
A
Close
Avatar universal

My Adderal & Vyvanse Abuse Has Destroyed My Life

I’ve been abusing adderal & vyvanse for over 2 years now it’s has started 2 make me sick I have scabs all over my shoulders fro picking at my skin because after taking a high dose of both my skin starts 2 blister my vision is blurry & and I’m experiencing basically every rare symptom from someone that’s abusing and the worst thing is I’ve destroyed every relationship I have my family is disgusted with me I have done things that are so far out of my character I don’t know if my wife’s family will ever accept me as part of the family again anyone else experiencing strange behavior by overtaking vyvanse & adderal thanks!
1 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
Hi Gregs15.  I'm sorry you are going through all of this.  This is a hard question and I mean zero offense by it but am wondering if you are abusing the meds. I'm asking for a particular reason.  Who prescribes them for you? Who diagnosed you with adhd?  It would make sense that these aren't the meds for you and they should be stopped and replaced or just stopped but from the way you write this, there seems to be more to this situation.  
Helpful - 1
1 Comments
I also want to say that these two meds are generally not given together. Taking the two together is known ot increase side effects.  
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?